# SDR DALA2025051503751

- Difficulty date: May 9, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 18,527 hours, 7,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3085 PERFORM ER/A 626152-14AD ON EXTERNAL SKIN FROM FR47 TO FR70 BETWEEN STR 23LH AND STR 23RH AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 626152-14AD REV ORIGINAL MATCHES WITH ALL STEPS ON PRI 626152-14AD REV 0 IT HAS BEEN VALIDATED. PERFORMED INSPECTION INSTRUCTIONS ON EXTERNAL SKIN FROM FR47 TO FR70 BETWEEN STR 23LH AND STR 23RH AT LOWER FUSELAGE AS PER 626152- 14AD (0957465)
